# SDR SWAA2024111449007

- Difficulty date: October 15, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 58,079 hours, 34,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BETWEEN BS663 AND LBL42 AT CENTER WING BOX 2024-634540<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE 23 JAN 25.;[02] REPLACED ANGLE AND FASTENERS LOCATED BS 663 BTW LBL 5 TO LBL 70 AT CENTER WING BOX IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 111A1000; SHEETT 224 AND 226 REV A. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] REPLACED ANGLE AND FASTENERS LOCATED BS 663 BTW LBL 5 TO LBL 70 AT CENTER WING BOX IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 111A1000; SHEETT 224 AND 226 REV A. SEE INDIVIDUAL SIGN OFFS BELOW.AS RII
